# SDR 4DSR2018081000002

- Difficulty date: August 8, 2018
- Submitted: August 10, 2018
- Operation: General aviation
- Aircraft: N243DR
- Make and model: Cessna TU206G
- Aircraft serial: U20604747
- Aircraft time: 6,411 hours, 4,586 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 12116014
- Condition: Cracked
- Location: Mlg
- Part time: 6,411 hours, 4,586 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, AFTER REMOVAL OF THE RT MAIN GEAR TO FUSELAGE FAIRING FOR INSPECTION, FOUND THE GEAR ATTACHMENT OUTBOARD FITTING CRACKED. THE CRACK WAS IN THE WEB OR BODY OF THE PART AND NOT EMANATING FROM AN EDGE. REQUIRED MAGNIFICATION TO CONFIRM. REPLACEMENT OF FITTING IS REQUIRED.
